# SDR GTIA201311021021

- Difficulty date: November 2, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 22,747 hours, 10,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Cabin
- Component: Espu, Diehl
- Component part number: 32146210
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EPSU BATTERY 13WL FAILED CHECK.  R & R BATTERY IAW AMM, OPS GOOD.
